# SDR DHL2004806573

- Difficulty date: February 5, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 5656225U11
- Condition: Cracked
- Location: Rudder
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER STRUCTURAL RIB CRACKED 2.000 AT STA ZR 101.000 (REF CTR DAMPER).  REMOVED CRACKED RIB IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW RIB IAW SRM 51-1-21 PG 1.
